这是描述信息
搜索
这是描述信息
这是描述信息
All categories
All categories

product

Number of views:
1001

Acetaminophen pseudo hemp that min (Ⅰ)

Product description

Acetaminophen pseudo hemp that min (Ⅰ) specifications

 

Please read the instructions carefully and follow the instructions for use or purchase and use under the guidance of a pharmacist

 

Athlete caution

 

[name of drug]

 

Generic names: acetaminophen pseudo hemp that min (Ⅰ)

 

Product name: pino

 

English name: Paracetamol, Pseudoephedrine Hydrochloride and Chlorphenamine Maleate Tablets (Ⅰ)

 

Chinese pinyin: Anfen Weima Namin Pian (Ⅰ)

 

[ingredients] this product is a compound preparation, each tablet contains 500 mg paracetamol, 30 mg pseudoephedrine hydrochloride and 2 mg chlorphenamine maleate. The excipients are lactose, low substituted hydroxypropyl cellulose, hydroxypropyl methyl cellulose, microcrystalline cellulose, magnesium stearate, sodium carboxymethyl starch, thiourea, polysorbate 80.

 

[properties] this product is white tablet.

 

[function category] this product is the cold medicine type non-prescription medicine.

 

[indications] for relieving fever, headache, sore limbs, sneezing, runny nose, nasal congestion, sore throat and other symptoms caused by common cold and influenza.

 

[specification] paracetamol 500 mg, pseudoephedrine hydrochloride 30 mg, chlorphenamine maleate 2 mg.

 

[usage and dosage] oral. Adults take 1 tablet, 3 times a day. No more than four times a day.

 

[adverse reactions] sometimes have mild dizziness, fatigue, nausea, upper abdominal discomfort, dry mouth and loss of appetite, rash, etc., which can recover spontaneously.

 

[contraindication] it is prohibited for severe liver and kidney insufficiency.

 

[precautions]

 

1. If the symptoms are not relieved after 3 to 7 days of medication, please consult a doctor or pharmacist.

 

2. Do not drink alcohol or alcoholic beverages while taking this product.

 

3. Do not take other anti-cold drugs with similar ingredients to this product.

 

4. Patients with heart disease, hypertension, thyroid disease, diabetes, prostatic hypertrophy, glaucoma, and the elderly should use it under the guidance of doctors.

 

5. Use with caution for liver and renal insufficiency.

 

6. Pregnant and lactating women should use with caution.

 

7. Athletes use with caution.

 

8. Do not drive aircraft, cars, ships, engage in aerial work, mechanical work or operate precision instruments while taking the medicine.

 

9. In case of overdose or serious adverse reactions, seek medical advice immediately.

 

10. It is forbidden for those allergic to this product, and should be used with caution for those allergic to this product.

 

11. Do not use this product when its properties are changed.

 

12. Please keep the product out of the reach of children.

 

13. Consult a physician or pharmacist before using this product.

 

[drug interactions]

 

1. Combined with other antipyretic and analgesic drugs, it may increase the risk of renal toxicity.

 

2. This product should not be used with chloramphenicol, barbiturates (such as phenobarbital), antispasmodic (such as belladone), phenolamine and digitalis.

 

3. Drug interactions may occur if used in combination with other drugs, please consult your physician or pharmacist for details.

 

[pharmacological action] paracetamol in this product can inhibit the synthesis of prostaglandins and has the effect of antipyretic and analgesic. Pseudoephedrine hydrochloride has the effect of constriction of capillaries in the upper respiratory tract, which can eliminate the congestion of nasopharyngeal mucosa and reduce the symptoms of nasal congestion. Chlorpheniramine maleate is an antihistamine with strong antihistamine and sedative effect, which can further reduce the symptoms of nasal congestion and runny nose caused by cold.

 

[storage] sealed.

 

[packaging] composite film for drug packaging, 10 tablets per box.

 

[validity period] 36 months

 

[executive standard] state food and drug administration national drug standard WS1-(x-356)-2004Z

 

[approval document no.] Chinese medicine approval number H44024891

 

[revision date of specification] October 30, 2014

 

[production enterprise]

 

Company name: guangdong peidi pharmaceutical co., LTD

 

Production address: 66 peidi avenue, yueshan town, kaiping city, guangdong province

 

Zip: 529331

 

Telephone number :(0750)2789348

 

400-8899-328 (national service telephone number)

 

Fax number :(0750)2789348

 

Web site: http://www.pdpharm.com

 

Previous
Next
Online customer service
Customer service hotline
Service time:
-
Customer service group:
在线客服